• LMUmom's Avatar

    LMUmom started following

  • LMUmom's Avatar

    LMUmom posted an update

    has anyone else experienced a reaction to neupogen? About day 3 I get a prickly heat type skin rash with intense burning and itching... I was given a cortisone cream for it but it only goes so far in relief. I am out of my mind... I have to take the neupogen, and they will not give me oral steroids because, well, that is defeating the purpose of the neupogen. just wondering if anyone had any hints or anything to help.
    also, I am going thru chemo-pause. and I feel like I could kill my family and friends :-( any advice on anything I can do to alleviate these homicidal feelings. ( just kidding about the severity but not by much) I have tried talking to them (husband 45 and son 9) my son is too young and generally the light of my life, truly he makes the bad seem good and the impossible seem possible, but my husband.... sigh..... is ignorant. no other way to say it really, he avoids me when I'm in a good mood, he wont talk to me, he blames me for being short and asks me why I am ill tempered. Again I have tried talking to him, to no avail. I know I'm not the easiest to live with at the moment but sheeesh I can only tolerate so much arrogance!!!! I guess what I am asking is if there is anything out there that anyone knows that can help take the edge off my moods? what should I ask my dr?

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      Hello! And welcome to the site! Since all 3 of my cancer experiences were not the same as yours, obviously, I didn't take that drug. I read about it alot on here, seems to be a bunch of people taking it.

      Repost this as a question by clicking on the "questions" tab at the top of the page, then fill in that info. It will then be routed to the people who have had Breast Cancer, and others with that drug in their journey. You will get a lot of response that way.

      Thanks for being here, we are glad to have you.

      Greg Pierce
      3x Survivor
      Team WhatNext
      Community Mgr.

      almost 5 years ago
  • LMUmom's Avatar

    LMUmom shared an experience

    Other Care

  • LMUmom's Avatar

    LMUmom shared an experience

    Decision Point

  • LMUmom's Avatar

    LMUmom shared an experience

    Loss

  • LMUmom's Avatar

    LMUmom shared an experience

    Side Effects (Mouth sores): allergic reaction, chemo brain, depression, fatigue, menopause, pain, rash..... it would not let me put them all in above.... I hate CHEMO!!!!